# SDR AALA202505190472

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 69,554 hours, 29,366 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE AT FL 370, LEADING EDGE FLAPS TRANSIT LIGHT ON FORWARD PANEL ILLUMINATED IN ASSOCIATION WITH THE NUMBER 4 TRAILING EDGE FLAP GREEN LIGHT ON LEADING EDGE DEVICES ANNUNCIATOR PANEL OVERHEAD. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT STL. REPLACED F4 RETRACT (AALA202505190290) AND F4 EXTENSION (AALA202505190472) SENSORS. PER AMM 27-88-11. OPERTIONAL CHECKS GOOD.
